# SDR VNAA202404090011

- Difficulty date: March 6, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N577NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15380
- Aircraft time: 19,190 hours, 17,052 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: CC690151114
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WINGLET LOWER CLOSING RIB AT RH WINGLET CORROSION ON WINGLET LOWER CLOSING RIB AT RH WINGLET WAS REPAIRED PER REO 690-57-31-229 REV. --
